# SDR WRLA2005147

- Difficulty date: November 23, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N380
- Make and model: Doug MD-11F
- Aircraft serial: 48407
- Engine: Pwa PW4460
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Electrical
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

TPE/ANC AFTER 5HRS FLIGHT CAC FAN 2 C/B POPPED. AFTER LANDING AND ENGINE SHUTDOWN IN ANC CAC FAN 1 C/B POPPED. AFTER 7HRS 20MIN LEVEL 1 ALERT "AC TIE 1 OFF" APPEARED. CORRETIVE ACTION: UPON INITIAL INSPECTION FOUND AC BUS TIE RELAY OVERHEATED THE BUNDLE AND CAUSED A DIRECT SHORT CIRCUIT THAT TRIPPED THE C.A.C FAN BREAKERS AND BURNED THE WIRE BUNDLE.  REMOVED & REPLACED DAMAGED WIRING IAW MM 20-10-01 & MM 24-97-00. REMOVED & REPLACED EPCU, ESC AND NR 1 & 2 CAC FANS OPS CHECK OK. NO AC TIE 1 OFF ALERT DISPLAYED AFTER POWER UP. RTS ALL TESTS PASSED.
